# SDR SIMA981734

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S367001224
- Condition: Corroded
- Location: Bs 29-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, FOUND LEFT AFT OUTBOARD SEAT TRACK CORRODED BETWEEN FRAME 29 AND FRAME 36.  REMOVED AND INSTALLED NEW LEFT AFT OUTBOARD SEAT TRACK BETWEEN FRAMES 29 AND FRAME 36.  (X)
